DSpace UNL

RUN >
Faculdade de Ciências e Tecnologia (FCT) >
FCT Departamentos >
FCT: Departamento de Matemática >
FCT: DM - Artigos em revista internacional com arbitragem científica >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10362/5518

Título: Solvable monoids with commuting idempotents
Autor: Fernandes, Vítor H.
Delgado, Manuel
Issue Date: 2005
Editora: International Journal of Algebra and Computation
Resumo: The notion of Abelian kernel of a nite monoid extends the notion of derived subgroup of a nite group. In this line, an extension of the notion of solvable group to monoids is quite natural: they are the monoids such that the chain of Abelian kernels ends with the submonoid generated by the idempotents. We prove in this paper that the nite idempotent commuting monoids satisfying this property are precisely those whose subgroups are solvable.
Descrição: International Journal of Algebra and Computation, 15, nº 3 (2005), p. 547-570
URI: http://hdl.handle.net/10362/5518
ISSN: 0218-1967
Appears in Collections:FCT: DM - Artigos em revista internacional com arbitragem científica

Files in This Item:

File Description SizeFormat
Fernandes_2005.pdf237,37 kBAdobe PDFView/Open
Statistics
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Universidade Nova de Lisboa  - Feedback
Estamos no RCAAP Governo Português separator Ministério da Educação e Ciência   Fundação para a Ciência e a Tecnologia

Financiado por:

POS_C UE